Estimates for Solutions to Neutral Differential Equations with Periodic Coefficients of Linear Terms

Research output: Contribution to journalArticlepeer-review

1 Citation (Scopus)

Abstract

Under study are the systems of nonlinear delay differential equations of neutral type with periodic coefficients of linear terms. We establish sufficient conditions of exponential stability of the zero solution, point out the attraction domains of the zero solution, and provide estimates for solutions characterizing the stabilization rate at infinity.

Original languageEnglish
Pages (from-to)828-841
Number of pages14
JournalSiberian Mathematical Journal
Volume60
Issue number5
DOIs
Publication statusPublished - 1 Sep 2019

Keywords

  • attraction domain
  • differential equation of neutral type
  • exponential stability
  • Lyapunov-Krasovskii functional
  • periodic coefficient

Fingerprint Dive into the research topics of 'Estimates for Solutions to Neutral Differential Equations with Periodic Coefficients of Linear Terms'. Together they form a unique fingerprint.

Cite this